I sometimes have mild anxiety for a hour or two a day for no reason and I would wondering if Accutane will aggravate this and make it worse?
Does Accutane Cause/aggravate Anxiety?
Doctor Answers (1)
Accutane and anxiety
Supposedly this can be a side effect, but in all my years, I've not seen it. However, if you read pretty much any medication bottle, including Advil, Tylenol, etc. "anxiety" can be caused by taking it. Of course, anxiety can also be caused just by life, so that's why it's included on pretty much everything. Low dosages of Accutane really don't have many side effects, in my opinion.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.